# SDR DALA2017101607541

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 71,536 hours, 52,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 18D AND 32D. AISLE EMERGENCY LIGHT  INOPERATIVE.  REPLACED THE LIGHT ASSY.   OPS NORMAL. OK FOR SERVICE.
